A generalization of a completeness lemma in minimal surface theory
We settle a question posed by Umehara and Yamada, which generalizes a completeness lemma useful in differential geometry.
Gespeichert in:
Veröffentlicht in: | Kodai mathematical journal 2014, Vol.37 (2), p.506-517 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | eng |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | We settle a question posed by Umehara and Yamada, which generalizes a completeness lemma useful in differential geometry. |
---|---|
ISSN: | 0386-5991 |
DOI: | 10.2996/kmj/1404393902 |